# SDR REXA2016070301276

- Difficulty date: July 3, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 23,487 hours, 20,973 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD IS CRACKED AT THE PARKING BREAK PASS THROUGH.  REPAIRED FS 202.75 BULKHEAD AT THE PARKING BRAKE PASS THROUGH IAW REO 601R-53-11-563, REV C.
